MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G23815
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
The zilbs-635-10-10 was advanced via the papilla toward the hilar bile duct; however, it was unable to cross the stricture.A non-cook stent was placed to complete the procedure.Additional information provided by the sales rep on 26feb2026: was there any evidence that the sheath/catheter being kinked when the delivery system was removed from the patient? no.What endoscope channel size was used? 3.7mm (olympus, jf-260v).Details of the wire guide used (name, diameter)? already provided in other non-cook products (fielder 025, 025inch gw).Did the patient exhibit difficult anatomy? no.Were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? no.Was the delivery system tracked around a tight angle in the patient anatomy or around a tight angle in an endoscope? none other than the reported stricture.Was resistance encountered when advancing the delivery system to the target location? no resistance was encountered until the reported stricture.If resistance was felt how did the physician deal with the resistance encountered? na.What was the position of the elevator during advancement? it was set to off.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24673192
Report Number3001845648-2026-00096
Device Sequence Number13287247
Product Code FGE
UDI-Device Identifier10827002238159
UDI-Public(01)10827002238159(17)280127(10)C2259816
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K163018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23815
Device Catalogue NumberZILBS-635-10-10
Device Lot NumberC2259816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown